# SDR DALA2016101007163

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 53,663 hours, 19,468 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE JAMMED INSIDE DOOR.  ADJUSTED DOOR PANEL TO PROPER CONFIGURATION. OPS CHECKED NORMAL.
